# SDR USAA2011021490741

- Difficulty date: January 15, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1582
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - S4 CHECK - DOOR 832 CYLINDER DOOR DAMPER AND EMERGENCY OPERATION PRESSURE WAS LOW.  REPLACED DOOR 832 CYLINDER DOOR DAMPER AND EMERGENCY OPERATION IAW A319 AMM 52-13-14.
